Math. Model. Nat. Phenom.
Volume 15, 2020
Ecology and evolution
|Number of page(s)||15|
|Published online||24 January 2020|
Theory of optimal harvesting for a size structured model of fish
School of Mathematical Sciences, Shanxi University,
Shanxi 030006, PR China.
* Corresponding author: firstname.lastname@example.org
Accepted: 24 January 2019
This paper investigates the maximum principle for a nonlinear size structured model that describes the optimal management of the fish resources taking into account harvesting the fish and putting the fry. First, we show the existence of a unique non-negative solution of the system, and give a comparison principle. Next, we prove the existence of optimal policies by using maximizing sequence and Mazur’s theorem in convex analysis. Then, we obtain necessary optimality conditions by using tangent-normal cones and adjoint system techniques. Finally, some examples and numerical results demonstrate the effectiveness of the theoretical results in our paper.
Mathematics Subject Classification: 49K20 / 92D25 / 35F50
Key words: Size-structure / maximum principle / adjoint system / normal cone
© EDP Sciences, 2020
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.